# SDR ASOA200900411

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 15,656 hours, 10,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM AT RBL 9 IS CORRODED (13221 PG 63). CUT AWAY CORRODED AREA ON FS 280 BEAM UPPER FLANGE.  FABRICATED FILLER  IAW REO 670-53-11-404.  INSTALLED SERVICEABLE FILLER IAW REO670-53-11-404.
